# SDR SWAA2021101815552

- Difficulty date: September 7, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD FLOOR STRUCTURE LOCATED BETWEEN BS 312 - 344, RBL 58, WL 208.1.   INSTALLED NEW INNER CHORD 1(EA) AND FASTENERS IAW SRM 51-40-02 AND DWG 141A8310 SHEET 25 REV-.
